Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 104, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 10, 2011, 4:32 PM EDT for Hocking County, Ross County, Ohio. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2011, 4:32 PM EDT (20:32 UTC)
- Expired
- May 10, 2011, 5:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Hocking County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:37 PM EDT | HAIL 1.5 | 2 Ene Knockemstiff, OH | |
| May 10, 4:41 PM EDT | HAIL 0.75 | Krzt Chillicothe Apt, OH | REPORTED BY AN EMPLOYEE OF THE CHILLICOTHE ROSS COUNTY AIRPORT. ALSO RECORDED A WIND GUST TO 45 MPH. |
| May 10, 4:42 PM EDT | HAIL 1.75 | 2 Nw North Fork Village, OH | MARBLE TO GOLF BALL SIZE HAIL NR INTERSECTION SR 50 AND SR 28 |
| May 10, 4:44 PM EDT | HAIL 1.25 | North Fork Village, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -487 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
338
WUUS51 KILN 102032
SVRILN
OHC073-141-102130-
/O.NEW.KILN.SV.W.0104.110510T2032Z-110510T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT TUE MAY 10 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HOCKING COUNTY IN CENTRAL OHIO...
EASTERN ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 530 PM EDT.
* AT 428 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM
WAS LOCATED NEAR NORTH FORK VILLAGE...MOVING EAST AT 20 MPH. THIS
STORM HAS PRODUCED QUARTER SIZED HAIL AS REPORTED BY SPOTTERS.
* LOCATIONS IMPACTED INCLUDE...
NORTH FORK VILLAGE...
CHILLICOTHE...
IN ADDITION...ANDERSONVILLE...MASSIEVILLE...SCIOTO TRAIL STATE
PARK...MOORESVILLE...LONDONDERRY AND RICHMOND DALE ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.
&&
LAT...LON 3936 8267 3936 8274 3918 8276 3916 8277
3917 8288 3926 8314 3948 8310 3942 8267
TIME...MOT...LOC 2031Z 288DEG 19KT 3934 8306
$$
BINAU4 follow-up statements
961
WWUS51 KILN 102045
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT TUE MAY 10 2011
OHC073-141-102130-
/O.CON.KILN.SV.W.0104.000000T0000Z-110510T2130Z/
HOCKING OH-ROSS OH-
445 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN ROSS AND SOUTHWESTERN HOCKING COUNTIES...
AT 441 PM EDT...STORM SPOTTERS REPORTED HAIL TO THE SIZE OF HALF
DOLLARS SOUTH OF CHILLICOTHE. RADAR INDICATED THAT THIS SEVERE
THUNDERSTORM REMAINS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR NORTH FORK
VILLAGE...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE
RURAL AREAS EAST AND SOUTHEAST OF CHILLICOTHE.
IN ADDITION...MASSIEVILLE...SCIOTO TRAIL STATE PARK...MOORESVILLE...
LONDONDERRY AND RICHMOND DALE ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3936 8267 3936 8274 3918 8276 3916 8277
3917 8288 3926 8314 3948 8310 3942 8267
TIME...MOT...LOC 2044Z 286DEG 16KT 3934 8302
$$
BINAU346
WWUS51 KILN 102051
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EDT TUE MAY 10 2011
OHC073-141-102130-
/O.CON.KILN.SV.W.0104.000000T0000Z-110510T2130Z/
HOCKING OH-ROSS OH-
451 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN ROSS AND SOUTHWESTERN HOCKING COUNTIES...
AT 449 PM EDT...STORM SPOTTERS REPORTED HAIL UP TO GOLF BALL SIZE IN
ASSOCIATION WITH THE SEVERE STORM MOVING THROUGH CENTRAL ROSS
COUNTY. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS
CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR CHILLICOTHE...MOVING EAST AT 20 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN ROSS AND
SOUTHWESTERN HOCKING COUNTIES...INCLUDING MASSIEVILLE...SCIOTO TRAIL
STATE PARK...MOORESVILLE...RICHMOND DALE AND LONDONDERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3936 8274 3918 8276 3916 8277 3917 8283
3917 8289 3924 8308 3935 8302 3947 8302
3942 8267 3936 8267
TIME...MOT...LOC 2051Z 284DEG 16KT 3934 8297
$$
BINAU631
WWUS51 KILN 102105
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT TUE MAY 10 2011
OHC073-141-102130-
/O.CON.KILN.SV.W.0104.000000T0000Z-110510T2130Z/
HOCKING OH-ROSS OH-
505 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN ROSS AND SOUTHWESTERN HOCKING COUNTIES...
AT 502 PM EDT...STORM SPOTTERS REPORTED HAIL FROM QUARTER TO HALF
DOLLAR SIZED HAIL WITH THE STORM CROSSING ROSS COUNTY. RADAR
INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
MOORESVILLE...MOVING EAST AT 20 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN ROSS AND
SOUTHWESTERN HOCKING COUNTIES...INCLUDING LONDONDERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3936 8274 3919 8276 3919 8277 3921 8281
3923 8288 3926 8298 3937 8295 3946 8295
3942 8267 3936 8267
TIME...MOT...LOC 2104Z 276DEG 19KT 3936 8281
$$
BINAU367
WWUS51 KILN 102115
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
515 PM EDT TUE MAY 10 2011
OHC073-141-102130-
/O.CON.KILN.SV.W.0104.000000T0000Z-110510T2130Z/
HOCKING OH-ROSS OH-
515 PM EDT TUE MAY 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EASTERN ROSS AND SOUTHWESTERN HOCKING COUNTIES...
AT 510 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR MOORESVILLE...MOVING EAST AT 20 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN ROSS AND
SOUTHWESTERN HOCKING COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3936 8274 3919 8276 3922 8277 3923 8280
3925 8284 3925 8289 3936 8288 3945 8289
3942 8267 3936 8267
TIME...MOT...LOC 2115Z 276DEG 19KT 3935 8274
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:05 PM EDT, 27 minutes earlier.
Area forecast discussion, May 10, 4:05 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 405 PM EDT TUE MAY 10 2011 .SYNOPSIS... A MID LVL RIDGE AXIS LOCATED FROM THE WESTERN GREAT LAKES SOUTHWARD TO THE LOWER MISSISSIPPI VALLEY WILL MOVE SLOWLY EAST ACROSS THE FORECAST AREA THROUGH THE END OF THE WORK WEEK. MEANWHILE...A WARM FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION...EVENTUALLY WASHING OUT BY THE END OF THE WORK WEEK. SUMMER-LIKE TEMPERATURES CAN BE EXPECTED DURING THIS PERIOD. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... THE NEAR TERM FORECAST WILL BE ACTIVE AS MESOSCALE INTERACTIONS ARE ONGOING AT THE TIME OF ISSUANCE. A TANDEM OF WEAK VORT MAXES WILL SLIDE SE ACRS THE REGION LATE THIS AFTN AND EVENING. THESE WEAK FEATURES WILL INTERACT WITH A WARM FRONT ACRS THE REGION TO PRODUCE SHOWERS AND THUNDERSTORMS. VERY HIGH CAPE VALUES PER 18Z ILN SPECIAL SOUNDING...AROUND 3500 J/KG...ALONG WITH AMPLE SHEAR...WILL RESULT IN MULTICELL AND SUPERCELL CLUSTERS. SUPERCELLS WILL BE PROLIFIC HAIL PRODUCES AND WILL LIKELY RESULT IN SOME DAMAGING WINDS. GIVEN THAT STORM MOTIONS ARE AROUND 20 MPH...AND THE THREAT THAT SOME LOCATIONS MAY SEE TRAINING STORMS...FLOODING WILL ALSO BE A CONCERN. HAVE GONE WITH FAIRLY HIGH POPS OVER THE WESTERN AND SOUTHERN PARTS OF THE CWFA WHERE FORCING WILL BE MAXIMIZED. A SEVERE THUNDERSTORM WATCH WILL REMAIN IN EFFECT ACRS THESE AREAS UNTIL 8 PM EDT. A SOUTHWARD TREND AND AN GRADUAL DECREASING TREND OF CONVECTION ARE EXPECTED THIS EVENING INTO THE EARLY MORNING HOURS AS SURFACE BASED INSTABILITY WANES AND FORCING WANES AS WELL. OVERNIGHT LOWS WILL FALL INTO THE LOWER AND MID 60S. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... A SUMMER-LIKE PATTERN IS IN THE OFFING DURING THE SHORT TERM PERIOD. A MID LVL RIDGE AXIS WILL SLOWLY MOVE EAST ACRS THE FORECAST AREA THROUGH THE PERIOD. HOWEVER...THE RIDGE WILL NOT BRING COMPLETE DRY WEATHER AS A WARM AND HUMID AIRMASS WILL BE IN PLACE. THIS...ALONG WITH WEAK LOW LEVEL FORCING AND WEAK WX DISTURBANCES ROTATING THROUGH THE UPPER LEVEL FLOW...WILL RESULT IN CHANCES OF SHOWERS AND THUNDERSTORMS. THE BEST CHANCES WILL LIKELY OCCUR DURING THE PEAK HEATING OF THE DAY INTO THE EVENING HOURS. HIGHS IN THE LOWER AND MID 80S AND LOWS IN THE LOWER AND MID 60S ARE EXPECTED WEDNESDAY AND THURSDAY. ON FRIDAY...MORE CLOUD COVER A LITTLE HIGHER CHC FOR PCPN WILL TEMPER HIGHS DOWN INTO THE UPPER 70S TO THE LOWER 80S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING OFFICES. AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY. A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT THIS TIME. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP ALONG INSTABILITY GRADIENT CURRENTLY EXTENDING FROM CENTRAL INDIANA DOWN INTO NORTHERN KENTUCKY. AS SURFACE BOUNDARY CONTINUES TO LIFT NORTHEAST THROUGH EARLY EVENING...AIRMASS WILL CONTINUE TO DESTABILIZE ACROSS OUR AREA. EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE TO FILL IN THROUGH LATE AFTERNOON...ESPECIALLY ALONG AND SOUTHWEST OF A KDAY TO KILN LINE. AREA OF PCPN SHOULD THEN PUSH SOUTHEAST OF OUR AREA THROUGH EARLY EVENING. MODELS ARE HINTING AT SOME FOG AND LOWER CLOUDS LATER TONIGHT. TOUGH TO DISCOUNT THIS COMPLETELY WITH HIGH BUILDING IN ALOFT BUT THIS WILL LIKELY DEPEND TO SOME DEGREE ON HOW MUCH PCPN WE END UP GETTING LATER THIS AFTERNOON. WILL HEDGE FOR NOW AND KEEP ANY CIGS VFR LATER TONIGHT AND JUST BRING IN SOME MVFR VSBY RESTRICTIONS. AIRMASS WILL DESTABILIZE ONCE AGAIN THROUGH THE DAY ON WEDNESDAY BUT WE ARE LACKING A FORCING MECHANISM SO ANY THUNDERSTORM DEVELOPMENT SHOULD BE MORE ISOLATED THROUGH THE AFTERNOON HOURS. OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...HICKMAN AVIATION...JGL
Hazardous weather outlook, May 10, 9:22 AM EDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 922 AM EDT TUE MAY 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111330- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 922 AM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY. SOME THUNDERSTORMS MAY REACH SEVERE LIMITS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE. SOME FLOODING ISSUES MAY ARISE WHERE WHERE THUNDERSTORMS TRAIN OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO THIS EVENING.
In the hours before
Local storm report, May 10, 4:19 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL PIKETON 39.07N 83.00W
05/10/2011 E0.50 INCH PIKE OH LAW ENFORCEMENT
&&
ANOVAKLocal storm report, May 10, 4:23 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 3 S ROCKFORD 40.65N 84.65W
05/10/2011 E0.50 INCH MERCER OH LAW ENFORCEMENT
&&
ANOVAKLocal storm report, May 10, 4:26 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL FRANKFORT 39.40N 83.18W
05/10/2011 E0.88 INCH ROSS OH TRAINED SPOTTER
&&
MPADGETTLocal storm report, May 10, 4:28 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL FRANKFORT 39.40N 83.18W
05/10/2011 E1.00 INCH ROSS OH TRAINED SPOTTER
&&
ANOVAKSpecial weather statement, May 10, 4:28 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT TUE MAY 10 2011
KYZ100-102130-
LEWIS KY-
428 PM EDT TUE MAY 10 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LEWIS COUNTY THROUGH
530 PM EDT...
AT 424 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
TOLLESBORO...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMP DIX AND HEAD OF
GRASSY.
ALSO...CHARTERS...PETERSVILLE...STRICKLETT...KINNICONICK...HARRIS AND
TANNERY ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3839 8341 3837 8345 3840 8348 3843 8359
3848 8359 3850 8363 3861 8354 3853 8312
3849 8318 3847 8318 3843 8323 3833 8323
3832 8328 3833 8332 3832 8335
HATZOSLocal storm report, May 10, 4:30 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL CHILLICOTHE 39.34N 82.99W
05/10/2011 E0.75 INCH ROSS OH PUBLIC
&&
MPADGETTThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:14 AM EDT | Special Weather Statement | ILN | Perry | 46 min |
| May 10, 9:57 AM EDT | Special Weather Statement | ILN | Hardin | 63 min |
| May 10, 2:52 PM EDT | Special Weather Statement | ILN | Mercer | 68 min |
| May 10, 3:55 PM EDT | Special Weather Statement | ILN | Mercer | 65 min |
| May 10, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 48 min |
| May 10, 4:01 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer | 59 min |
| May 10, 4:07 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 32 min |
| May 10, 4:40 PM EDT | Special Weather Statement | ILN | Scioto | 35 min |
| May 10, 4:47 PM EDT | Areal Flood Advisory | ILN | Ross | 118 min |
| May 10, 4:51 PM EDT | Areal Flood Advisory | ILN | Mercer | 3 hr |
| May 10, 5:09 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer, Shelby | 66 min |
| May 10, 5:22 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 53 min |
| May 10, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Mercer | 50 min |
| May 10, 5:46 PM EDT | Special Weather Statement | ILN | Brown | 29 min |
| May 10, 6:07 PM EDT | Areal Flood Advisory | ILN | Hocking, Pickaway | 3 hr |
| May 10, 6:17 PM EDT | Special Weather Statement | ILN | Auglaize | 43 min |
| May 10, 6:20 PM EDT | Flash Flood Warning | ILN | Hocking, Pickaway, Ross | 7 hr |
| May 10, 6:21 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 39 min |
| May 10, 6:31 PM EDT | Special Weather Statement | ILN | Brown | 59 min |
| May 10, 6:45 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 45 min |
| May 10, 6:47 PM EDT | Special Weather Statement | ILN | Auglaize | 28 min |
| May 10, 7:14 PM EDT | Flash Flood Warning | ILN | Pike, Scioto | 5 hr |
| May 10, 7:27 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 48 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.